# SDR SIMA2018121407006

- Difficulty date: December 7, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 43,942 hours, 39,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14522493007
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HANDLE CUTOUT CRACKED AT AFT UPPER CORNER-C/A-REPAIRED CARGO DOOR HANDLE CUOUT CRACK AT AFT UPPER CORNER IAW ERS-EM-52MR-936
